I completed an 8 week cycle 10 days ago that consisted of 50-60mg tren ace ed, 25mg test prop ed, and 40mg var ed. Halfway through, I started using HCG at 250iu e3d. My sides were really slim the whole cycle. I had caber and letro on hand but I looked and felt really good and didn't use anything until I did a little Letro a few days at the end because I was looking bloated and my nipples were getting puffy.
For PCT I am doing 40/20/20/20 Nolva and 50/50/50/50 Clomid simultaneously. I want to point out I started this immediately after my cycle ended. However, ever since my cycle ended my libido has dropped to nothing and I can't get it up. After noticing I had no libido, I decided to do 500iu HCG on day 7, 8, 9, and 10 of PCT.
I'm thinking my estrogen is high and that's what's causing the problem. I have used a small amount of Letro the past few days (like a spray from the bottle a day) to see if I can bring it down a little.
Since this is my first cycle, I'm not as experienced as some of ya'll, so any feedback or guidance is much appreciated. Thanks